# SDR 2006UALA00661

- Difficulty date: April 7, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 53,011 hours, 20,114 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE HAS PUNCTURE IN UNPRESSURIZED SKIN JUST BELOW SKIN LAP AND JUST FWD OF STAB COMPT ACCESS DOOR.  DAMAGE WAS CUT OUT AND DOUBLER INSTALLED PER EVA 60177.  A 8100-9 RECEIVED FROM BOEING.  DTA INFORMATION TO FOLLOW FROM BOEING.
